Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil to Effexor XR Tamlee

Posted by Ron Hill on May 28, 2001, at 9:27:29

In reply to Paxil to Effexor XR, posted by Tamlee on May 22, 2001, at 18:46:34

Tamlee,

FYI. For me, I have to taper off of Paxil VERY GRADUALLY otherwise I experience extreme nausea and very bad vertigo.

-- Ron
-------------------------------------------------

> Hi I just started taking Effexor XR today.
> I have been on Paxil at 30 mg PRN for a little over a year now.
> I have zero sex drive and I have gained TONS of weight and the paxil is not enough for my depression. Great for the anxiety and paranoia.
>
> I was told by my Dr. that I was to do a taper method of 1/2 tab per 1 week for 3 weeks, along with taking the effexor.
> I would much rather stop taking the paxil all together.
> Should I continue both med. or can I safely stop taking the paxil today?
> I have not noticed any side effects as of yet but it is only the first day.
> Thanks so much Tamlee.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64479]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:63934
URL: http://www.dr-bob.org/babble/20010522/msgs/64479.html